# SDR 98UAL900087

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 1L INOPERATIVE.  *S/D*  BATTERY FAILED.  REPLACED LIGHT ASSEMBLY.
